SISSA Open Science

Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations

Show simple item record

dc.contributor.author Ambrosetti, Antonio en_US
dc.contributor.author Colorado, Eduardo en_US
dc.contributor.author Ruiz, David en_US
dc.date.accessioned 2006-06-13T09:30:36Z en_US
dc.date.accessioned 2011-09-07T20:27:36Z
dc.date.available 2006-06-13T09:30:36Z en_US
dc.date.available 2011-09-07T20:27:36Z
dc.date.issued 2006-06-13T09:30:36Z en_US
dc.identifier.citation Calc. Var. Partial Differential Equations 30 (2007) 85-112 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1835 en_US
dc.format.extent 394371 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;29/2006/M en_US
dc.relation.uri 10.1007/s00526-006-0079-0 en_US
dc.title Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations en_US
dc.type Preprint en_US
dc.contributor.department Functional Analysis and Applications en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account